# SDR UALA2013032501857

- Difficulty date: March 24, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 36,843 hours, 16,196 cycles
- Engine: Iae V2527A5
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN BOTTLE MISSING,  REPLACED CYLINDER.
